# SDR SIMA200527702

- Difficulty date: September 28, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER BEAM AT FRAME 24 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVE THE CORROSION.  FABRICATED A FILLER, DOUBLER AND SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC 2005-145/5255 DATED SEPT 21, 2005 AND EMB 145 SRM, SRM EMB 145/1142 REV 30, CHAPTER 53-00-10 FIG 203.  (M)
